Volume 19, Number 5
Preview Issue Next Issue

Purchase

Zheng Su Wan and Zhi Zhong Sun

J. Comp. Math., 19 (2001), pp. 449-458

Purchase PDF 0 31 Article preview

Purchase

Ying Guang Shi

J. Comp. Math., 19 (2001), pp. 459-466

Purchase PDF 0 37 Article preview

Purchase

Dan Fu Han

J. Comp. Math., 19 (2001), pp. 467-474

Purchase PDF 0 41 Article preview

Purchase

Xiao Wu Lu

J. Comp. Math., 19 (2001), pp. 475-488

Purchase PDF 0 36 Article preview

Purchase

Wei Jun Tang, Hong Yuan Fu and Long Jun Shen

J. Comp. Math., 19 (2001), pp. 489-500

Purchase PDF 0 41 Article preview

Purchase

Hong Xing Rui and Dan Ping Yang

J. Comp. Math., 19 (2001), pp. 501-510

Purchase PDF 0 34 Article preview

Purchase

Hua Zhong Tang and Hua Mo Wu

J. Comp. Math., 19 (2001), pp. 511-518

Purchase PDF 0 39 Article preview

Purchase

Geng Sun, Hua Mo Wu and Li Er Wang

J. Comp. Math., 19 (2001), pp. 519-530

Purchase PDF 0 34 Article preview

Purchase

Yi Qing Shen, Ru Quan Wang and Hong Zhi Liao

J. Comp. Math., 19 (2001), pp. 531-538

Purchase PDF 0 36 Article preview

Purchase

Yu Hong Dai

J. Comp. Math., 19 (2001), pp. 539-548

Purchase PDF 0 37 Article preview

Purchase

Jin Ru Chen and Jun Zhi Cui

J. Comp. Math., 19 (2001), pp. 549-560

Purchase PDF 0 37 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80